# SDR UIEA2020121602588

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,158 hours, 23,595 cycles
- System (JASC): 2610 · Detection System
- Part: Blower
- Part number: 03368
- Condition: Faulted
- Location: Cargo Fire Detec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FWD DET FAN.  REMOVED AND REPLACED FWD CARGO SMOKE DETECTION BLOWER NR 1.  OPERATIONS CHECKS GOOD, IAW AMM 26-16-02.
